# SDR CALA2025060305213

- Difficulty date: June 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5246U5
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L/H O/B FLOOR SUPPORT HAS CORROSIO N STA 1660-1680, LBL-57". SDR REPORTING ONLY REMOVED CORROSION 1-L=1.900" W=1.250" D=0.011",2-L=2.050" W=1.45 " D=0.024",3-L=2.030" W=1.285" D=0.027" AT L/H O/B FLOOR SUPPORT STA1660-1680 LBK 57"APPROX IAW B757-300 SRM 51-10-02.T98827,T98 899. EVALUATED REWORKED AREAS AND FOUND OUT OF LIMITS, MAX DEPTH THICKNESS 10%, THICKNESS 0.0071" IAW SRM 53-60-15-1A-1, REMOVED IAW SRM 51-40-02-06-0,RECEIVED NEW OART P/N 146N524605 SUPPORT B ATCH 004398232,INSTALLED NEW PART P/N 146N524605 IAW SRM 51-40-0 2-0G-0.
